MathSciNet Relay Station
MathSciNet bibliographic data
MR170340 (30 #578) 55.10 (05.40)
Halin, R. Über unendliche Wege in Graphen. (German) Math. Ann. 157 1964 125–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement